Galois representations, Hecke operators, and the cohomology of with twisted coefficients.
Experimental mathematics, Tome 7 (1998) no. 4, pp. 361-390
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
mod cohomology, degree 3 homology, eigenclass, Galois representation, characteristic polynomial, Hecke eigenvalues, mod cohomology
@article{EXMA_1998__7_4_230980,
author = {Allison, Gerald and Ash, Avner and Conrad, Eric},
title = {Galois representations, {Hecke} operators, and the cohomology of with twisted coefficients.},
journal = {Experimental mathematics},
pages = {361--390},
year = {1998},
volume = {7},
number = {4},
zbl = {0923.11083},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_1998__7_4_230980/}
}
TY - JOUR AU - Allison, Gerald AU - Ash, Avner AU - Conrad, Eric TI - Galois representations, Hecke operators, and the cohomology of with twisted coefficients. JO - Experimental mathematics PY - 1998 SP - 361 EP - 390 VL - 7 IS - 4 UR - http://geodesic.mathdoc.fr/item/EXMA_1998__7_4_230980/ LA - en ID - EXMA_1998__7_4_230980 ER -
%0 Journal Article %A Allison, Gerald %A Ash, Avner %A Conrad, Eric %T Galois representations, Hecke operators, and the cohomology of with twisted coefficients. %J Experimental mathematics %D 1998 %P 361-390 %V 7 %N 4 %U http://geodesic.mathdoc.fr/item/EXMA_1998__7_4_230980/ %G en %F EXMA_1998__7_4_230980
Allison, Gerald; Ash, Avner; Conrad, Eric. Galois representations, Hecke operators, and the cohomology of with twisted coefficients.. Experimental mathematics, Tome 7 (1998) no. 4, pp. 361-390. http://geodesic.mathdoc.fr/item/EXMA_1998__7_4_230980/